Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken postinor with 72 hrs of intercourse, alcohol intake, took 2nd tab of postinor. Pregnancy?

Hi... If I take the first tablet of postinor in less than 72hrs after intercourse, and then go out with my friends 6hrs after that, and take alcohol . And come back home 5hrs later and then take the second tablet of postinor 2 which is still within 12hrs and not later than 16hrs. Will my alcohol intake alter the effectiveness of postinor 2? Is there a possibility of pregnancy as a result of alcohol, even after taking postinor 2 appropriately?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
as you took both tablets in time and
as per the literature alcohol will not affect the efficacy of these pills,
your contraceptive measure is complete.
but as such emergency pill is having 1% failure rate in general, there is 1% chance of pregnancy like all other women.
so if you do not get periods on expected date, better check once by urine pregnancy test and depending on the result take decision.
take care.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor